# SDR GTIA2020081735315

- Difficulty date: August 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 8,481 hours, 3,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST BOTTLE NEED SERVICE.-SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
